MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOID BASEPLATE - Ø27X35

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOID BASEPLATE - Ø27X35
Model Number 04.01.0156
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 june 2026 04.01.0156 glenoid baseplate - d 27x35 (k170452) lot.2508600: (b)(4) items manufactured and released on 29 july 2025.Expiration date: 09 july 2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.04.01.0173 glenosphere - d 39x27 (k170452) lot.2517435: (b)(4) items manufactured and released on 16 october 2025.Expiration date: 30 september 2030.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation revision about 5 month after the primary due to a fractured acromium and it is unknown how this occured.The fracture may have happened due to lateralization of the prosthesis as no traumatic event has been reported but we have no sufficient data to exclude it.Additionally, from the radiographic image the bone quality seems low, and this can be also the cause of the fracture of the acromion.There is no reason to suspect a malfunctioning device.Root cause:based on the information available, no definitive root cause can be established.The device history record review did not indicate any potentially related manufacturing issue.The event may be related to case-specific clinical factors, including prosthesis lateralization and/or low bone quality.
 
Event or Problem Description
Postoperative acromion fracture occurred approximately 5 months after the primary surgery.The patient is being treated conservatively.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOID BASEPLATE - Ø27X35
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25528751
Report Number3005180920-2026-00570
Device Sequence Number9744144
Product Code PHX
UDI-Device Identifier07630040706438
UDI-Public07630040706438
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0156
Device Lot Number2508600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale
Patient Weight88 KG